Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lorazepam/Lethal overdose?

Posted by SamAnon on March 24, 1999, at 21:35:00

In reply to Lorazepam, posted by SamAnon on March 22, 1999, at 19:55:49

> I am currently taking 3.5 milligrams of lorazepam. I have had to increase the dosage over the past five years because of tolerance. I told a doctor that I wanted to get off of this drug. He prescribed 5 mg Valium because it has a longer half-life. I tried the Valium but it only seemed to increase my anxiety, and the morning after effects are terrible. I have been told to not abruptly stop taking the lorazepam because of possibility of seizures. I don't think that I can just take a little less each day. What can I do. I am a bit afraid now. In-service treatment is NOT a possibility for me. Any one with suggestions?

Is it possible to take a lethal overdose of lorazepam?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SamAnon thread:3910